Alert archive / Georgia / River Flood Warnings in 2018

River Flood Warning 80, NWS Atlanta, GA

August 3, 2018Coweta County, Fayette County, Georgia

NWS Atlanta, GA issued this river flood warning at Aug 3, 2018, 1:30 AM EDT for Coweta County, Fayette County, Georgia. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Aug 3, 2018, 1:30 AM EDT (05:30 UTC)
Expired
Aug 3, 2018, 12:28 PM EDT
In force
11 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Coweta County, GA, Fayette County, GA

The radar

The Atlanta radar (KFFC), 2 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Line Creek below Lake McIntosh (LMCG1). The gauge peaked at 11.25 ft at Aug 3, 2018, 6:00 AM EDT.

actionminormoderate5101508/0308/04
Action stage
8 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02344630, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

058 
WGUS42 KFFC 030530
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
130 AM EDT Fri Aug 3 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Morning Creek near North Fayetteville affecting Fayette and Fulton
  Counties

  Line Creek near Below Lake McIntosh affecting Coweta and Fayette 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC113-121-031929-
/O.NEW.KFFC.FL.W.0079.180803T0530Z-000000T0000Z/
/MCFG1.1.ER.180803T0410Z.180803T0500Z.000000T0000Z.UU/
130 AM EDT Fri Aug 3 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Morning Creek near North Fayetteville.
* From early this morning until further notice.
* At 1AM Friday the stage was 14.6 feet...and rising.
* Flood stage is 14.0 feet.
* At 14.0 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and natural flood plain along the creek upstream and 
  downstream from the gage at Westbridge Road. The backyard of a home
  off of the road downstream from the bridge begins to flood.
  

&&

LAT...LON 3355 8453 3360 8449 3347 8439 3346 8439


$$

GAC077-113-031929-
/O.NEW.KFFC.FL.W.0080.180803T0530Z-000000T0000Z/
/LMCG1.1.ER.180803T0403Z.180803T0500Z.000000T0000Z.UU/
130 AM EDT Fri Aug 3 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Line Creek near Below Lake McIntosh.
* From early this morning until further notice.
* At 1AM Friday the stage was 10.4 feet...and rising.
* Flood stage is 10.0 feet.
* At 10.0 feet...Flood stage is reached. Minor flooding begins in the
  woodlands along the creek downstream from the gage on the tailwater
  side of Lake McIntosh Dam. Low lying portions on the west side of 
  the Falcon Field Airport property will begin to flood.
  

&&

LAT...LON 3334 8462 3338 8456 3335 8451 3332 8456


$$
3 follow-up statements
282 
WGUS82 KFFC 031006
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
606 AM EDT Fri Aug 3 2018

...The Flood Warning continues for the following rivers in Georgia...
  Line Creek near Peachtree City affecting Coweta and Fayette 
  Counties 

  Line Creek near Below Lake McIntosh affecting Coweta and Fayette 
  Counties 

  Line Creek near Senoia affecting Coweta...Fayette and Spalding 
  Counties 


GAC077-113-040006-
/O.CON.KFFC.FL.W.0083.000000T0000Z-000000T0000Z/
/PHCG1.1.ER.180803T0705Z.180803T0900Z.000000T0000Z.UU/
606 AM EDT Fri Aug 3 2018

The Flood Warning continues for
  The Line Creek near Peachtree City.
* Until further notice.
* At 5AM Friday the stage was 13.0 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 12.0 feet.
* At 14.0 feet...Minor flooding continues to expand into the 
  woodlands along the creek upstream and downstream from the gage 
  just below Georgia Highway 54. This includes the residential yards 
  on Wynnmeade Parkway around Wynns Pond just north of the highway. 
  The flood waters will be up to two feet deep and be approaching the
  foundations of a few homes. The significant flow into Lake McIntosh
  causes portions of the Planterra Ridge Golf Course to flood.
  

&&

LAT...LON 3348 8466 3348 8459 3339 8456 3337 8463


$$

GAC077-113-040006-
/O.CON.KFFC.FL.W.0080.000000T0000Z-000000T0000Z/
/LMCG1.1.ER.180803T0403Z.180803T0900Z.000000T0000Z.UU/
606 AM EDT Fri Aug 3 2018

The Flood Warning continues for
  The Line Creek near Below Lake McIntosh.
* Until further notice.
* At 5AM Friday the stage was 11.2 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 10.0 feet.
* At 12.0 feet...Minor flooding continues to expand into the 
  woodlands along the creek downstream from the gage on the tailwater
  side of Lake McIntosh Dam. Portions on the west side of the Falcon 
  Field Airport property will be flooded. Portions of baseball fields
  will begin to flood on the south end of the Baseball and Soccer 
  Complex off of Georgia Highway 74. A portion of the Fayette County 
  Water Treatment Plant near the fields will begin to flood also.
  

&&

LAT...LON 3334 8462 3338 8456 3335 8451 3332 8456


$$

GAC077-113-255-040006-
/O.CON.KFFC.FL.W.0084.000000T0000Z-000000T0000Z/
/LING1.1.ER.180803T0648Z.180803T0945Z.000000T0000Z.NO/
606 AM EDT Fri Aug 3 2018

The Flood Warning continues for
  The Line Creek near Senoia.
* Until further notice.
* At 5AM Friday the stage was 11.0 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 10.0 feet.
* At 10.0 feet...Minor flooding of the natural flood plain begins 
  which primarily affects agricultural and wooded areas. A small dirt
  utility access road near the Georgia Highway 85 bridge goes 
  underwater.

&&

LAT...LON 3332 8456 3335 8451 3330 8448 3328 8455


$$
504 
WGUS82 KFFC 031509
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1109 AM EDT Fri Aug 3 2018

...The Flood Warning continues for the following rivers in Georgia...
  Line Creek near Peachtree City affecting Coweta and Fayette 
  Counties 

  Line Creek near Below Lake McIntosh affecting Coweta and Fayette 
  Counties 


GAC077-113-040508-
/O.CON.KFFC.FL.W.0083.000000T0000Z-000000T0000Z/
/PHCG1.1.ER.180803T0705Z.180803T0945Z.000000T0000Z.UU/
1109 AM EDT Fri Aug 3 2018

The Flood Warning continues for
  The Line Creek near Peachtree City.
* Until further notice.
* At 8 AM Friday the stage was 12.7 feet and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* At 12 feet...Flood stage was reached. Minor flooding begans in the
  woodlands along the creek upstream and downstream from the gage 
  just below Georgia Highway 54. This includes the residential yards 
  on Wynnmeade Parkway around Wynns Pond just north of the highway. 
  The significant flow into Lake McIntosh causes low portions of the 
  Planterra Ridge Golf Course to flood.
  

&&

LAT...LON 3348 8466 3348 8459 3339 8456 3337 8463


$$

GAC077-113-040508-
/O.CON.KFFC.FL.W.0080.000000T0000Z-000000T0000Z/
/LMCG1.1.ER.180803T0403Z.180803T1015Z.000000T0000Z.UU/
1109 AM EDT Fri Aug 3 2018

The Flood Warning continues for
  The Line Creek near Below Lake McIntosh.
* Until further notice.
* At 10 AM Friday the stage was 10.6 feet and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 10 feet.
* At 10 feet...Flood stage was reached. Minor flooding begans in the
  woodlands along the creek downstream from the gage on the tailwater
  side of Lake McIntosh Dam. Low lying portions on the west side of 
  the Falcon Field Airport property will begin to flood.
  

&&

LAT...LON 3334 8462 3338 8456 3335 8451 3332 8456


$$
259 
WGUS82 KFFC 031628
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1228 PM EDT Fri Aug 3 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Line Creek near Below Lake McIntosh affecting Coweta and Fayette 
  Counties

 
GAC077-113-031658-
/O.CAN.KFFC.FL.W.0080.000000T0000Z-180803T1628Z/
/LMCG1.1.ER.180803T0403Z.180803T1015Z.180803T1556Z.UU/
1228 PM EDT Fri Aug 3 2018

The Flood Warning is cancelled for
  The Line Creek near Below Lake McIntosh.
* This takes effect immediately.
* At 12 PM Friday the stage was 9.9 feet and falling.
* Flood stage is 10 feet.
* The creek will continue to fall.
  

&&

LAT...LON 3334 8462 3338 8456 3335 8451 3332 8456


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Aug 2, 11:51 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Aug 2, 11:51 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1151 PM EDT Thu Aug 2 2018

.UPDATE...

Forecast is on track. Pockets of moderate to heavy precipitation
continue to move through metro Atlanta and toward Athens tonight.
With some training noted across Henry, Butts and Newton counties
and points northward...these are going to be the locations of
concern overnight. These showers are riding a boundary with storm
motion parallel to the mean flow. So this may lead to localized
flooding. As the aforementioned meso-low tracks north of the
metro, it should help lift this band of heavier precipitation
northward. Some deformation across NE GA has been noted as well
tonight, NE of the meso-low with light to moderate rain observed.
Expect an additional half an inch to an inch of rain with locally
higher amounts the next several hours.

26

&&

.PREV DISCUSSION... /Issued 816 PM EDT Thu Aug 2 2018/

UPDATE...

Moderate to heavy rain is moving into the metro area as a broad
meso low, currently centered near Tyrone in north Fayette, continues
to track NE this evening. Gusty winds associated with this meso
have been observed at ATL with wind speeds upwards of 25kts.
This area of precipitation will take a a couple hours to move out
of the metro and move into the NE mountains. Associated with this
meso- low there are further areas of light to moderate rain
extending toward AHN down southwest toward CSG. This activity
will push north and east through the evening with continued
moisture feed from the GOM. Therefore we do expect some showers
overnight.

PREV DISCUSSION... /Issued 256 PM EDT Thu Aug 2 2018/

SHORT TERM /Tonight through Friday Night/...

Models are still in good agreement that the deep upper level
longwave trough will remain nearly stationary to the west of
the area over the Mississippi River Valley through tonight. On
Friday, the trough will finally begin to weaken and lift
northeastward away from the area, and the associated surface
boundary will wash out. North and central Georgia will remain
under the influence of southwesterly upper level flow ahead of the
trough, which will keep deep tropical moisture in place over the
area into Friday morning. PWAT values range from between 1.8 and
2.2 inches across north and central Georgia today, and will
decrease to between 1.4 and 1.8 inches on Friday as the upper
trough begins to weaken and southwest flow diminishes.

Several shortwaves embedded within the moist flow will continue to
move northeastward through our area which will keep rain chances
high through the end of the week. Model guidance is showing some
modest instability as these impulses move across the forecast area,
with the highest values in eastern Georgia. Thunderstorms embedded
within the showers will be most likely in areas where brief breaks
occur in the cloud coverage this afternoon. With some remaining
uncertainty, have maintained chance of thunder through this evening
followed by a slight chance of thunder on Friday. Some flash
flooding impacts have already been observed in association with
this system, and the concern could increase as both the soils
remain saturated. With the flow remaining parallel to storm
motion, training of heavy precipitation could occur which will
enhance the risk for flash flooding through early Friday morning.
As a result, the Flash Flood Watch will continue as it is.

Because of the widespread rain and increased cloud coverage, daytime
high temperatures will remain below average for this time of year,
especially on Thursday. Highs on Thursday will struggle to get out
of the 70s while highs on Friday will be in the low to mid 80s
throughout the region. Nighttime low temperatures will stay around
normal with lows in the upper 60s and low 70s.

King

LONG TERM /Saturday through Thursday/...

Did not make any fundamental changes to the previous Extended
Forecast trends. Medium-range models still in pretty good agreement
through the first half of next week and consistent with recent runs
showing high pressure, both surface and aloft, building back into
the region from the western Atlantic. This nudges the upper trough
that has been plaguing the region back to the northwest and returns
the forecast area to a more summertime regime of scattered diurnal
convection and near normal temperatures. Ridging reaches a maximum
over the area early in the week and then flattens as upper-level
trough begins digging back into the eastern U.S. Still some
divergence between the models concerning the evolution of this trend
so I am not inclined to push POPs past Chance category yet that far
out in the period.

20

AVIATION...
00Z Update...
Moderate to heavy rain continues to move north across some of the
metro TAF sites this evening, mainly ATL and PDK. This will
briefly reduce vsbys with gusts of 25kts. Expect this
precipitation activity to continue north and east over the next
couple of hours. Cigs are generally IFR and will continue through
the overnight, flirting with LIFR by the early morning hours.
Vsbys generally 4-6SM overnight. Cigs will lift during the mid-
morning to VFR by the afternoon. Scattered TSRA is possible
tomorrow afternoon. Winds will be generally out of the east the
next couple of hours, veering to the SW through the remaining TAF
period.

//ATL Confidence...00Z Update...
Medium confidence on ceilings.
Medium to high confidence on all other elements.

26

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          76  69  82  70 /  90  90  50  40
Atlanta         78  69  82  71 / 100  70  40  30
Blairsville     74  65  79  65 /  80  80  60  40
Cartersville    79  68  83  69 /  70  60  40  30
Columbus        81  71  84  72 /  80  60  40  30
Gainesville     76  69  81  69 /  90  90  50  40
Macon           81  70  84  71 /  80  70  50  30
Rome            78  68  85  69 /  60  40  40  30
Peachtree City  78  69  84  70 /  80  70  40  30
Vidalia         89  72  86  73 /  80  80  60  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 8 AM EDT Friday for the following zones:
Banks...Barrow...Bartow...Butts...Carroll...Catoosa...
Chattahoochee...Chattooga...Cherokee...Clarke...Clayton...Cobb...
Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...Fayette...
Floyd...Forsyth...Gilmer...Gordon...Greene...Gwinnett...Hall...
Haralson...Harris...Heard...Henry...Jackson...Jasper...Lamar...
Lumpkin...Madison...Meriwether...Monroe...Morgan...Murray...
Muscogee...Newton...North Fulton...Oconee...Oglethorpe...
Paulding...Pickens...Pike...Polk...Putnam...Rockdale...South
Fulton...Spalding...Talbot...Taliaferro...Towns...Troup...
Union...Upson...Walker...Walton...White...Whitfield...Wilkes.

&&

SHORT TERM...King
LONG TERM....20
AVIATION...26
Hazardous weather outlook, Aug 2, 11:04 PM EDT, 2 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1104 PM EDT Thu Aug 2 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-040315-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1104 PM EDT Thu Aug 2 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A Flash Flood Watch remains in effect through Friday morning.
Flooding will be the primary weather hazard through tonight.

The potential for localized flooding continues to remain high,
especially in urban centers, low lying areas and poor drainage
areas where moderate to heavy rain persists for extended periods
of time. As the heaviest precipitation trains across north and
east Georgia, this will be the area of most concern overnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered showers and thunderstorms are expected each day.
Widespread severe weather is not anticipated. However, the potential
for localized flooding will still exist.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

In the hours before

Local storm report, Aug 2, 9:55 PM EDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
955 PM EDT THU AUG 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      2 ESE THOMAS CROSSROADS 33.40N  84.65W
08/02/2018                   COWETA             GA   SOCIAL MEDIA

            WATER WAS REPORTED MOVING OVER THE ROADWAY AT BEAU
            BROOK LANE AND HIGHWAY 34.

&&

EVENT NUMBER FFC1800764

LREAVES
Local storm report, Aug 2, 10:01 PM EDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1001 PM EDT THU AUG 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FLASH FLOOD      2 NE RIVERDALE          33.59N  84.39W
08/02/2018                   CLAYTON            GA   EMERGENCY MNGR

            WATER RUNNING OVER THE ROAD ON GARDEN WALK BOULEVARD
            HAS RESULTED IN PART OF THE ROAD BEING WASHED OUT.

&&

EVENT NUMBER FFC1800765

LREAVES
Local storm report, Aug 2, 10:02 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 PM EDT THU AUG 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FLASH FLOOD      1 E RIVERDALE           33.57N  84.40W
08/02/2018                   CLAYTON            GA   EMERGENCY MNGR

            PART OF UPPER RIVERDALE ROAD WAS REPORTED CLOSED DUE TO
            FLOODING.

&&

EVENT NUMBER FFC1800766

LREAVES
Special weather statement, Aug 2, 10:34 PM EDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1034 PM EDT THU AUG 2 2018

GAZ045-046-048-057-030330-
Rockdale GA-DeKalb GA-Newton GA-Henry GA-
1034 PM EDT THU AUG 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR ROCKDALE...SOUTHEASTERN DEKALB...
NORTHWESTERN NEWTON AND NORTHEASTERN HENRY COUNTIES UNTIL 1130 PM
EDT...

At 1033 PM EDT...an area of heavy rain was over Ola, or near
McDonough...moving north at 5 mph.

  HAZARD...Heavy rain with possible minor flooding.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
McDonough, Conyers, Covington, Oxford, Lithonia, Porterdale, Georgia
International Horse Park, Lakeview Estates, Ola, Magnet, Almon,
Milstead, Richardson Park, Arabia Mountain, Kelleytown, Oak Hill,
Rocky Plains and Redan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3373 8415 3366 8382 3344 8394 3340 8398
      3340 8397 3339 8397 3339 8398 3344 8413
TIME...MOT...LOC 0233Z 197DEG 6KT 3344 8403

WIND...40MPH
Special weather statement, Aug 2, 11:54 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1154 PM EDT THU AUG 2 2018

GAZ046-048-057-030445-
Rockdale GA-Newton GA-Henry GA-
1154 PM EDT THU AUG 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ROCKDALE...NORTHWESTERN
NEWTON AND SOUTHEASTERN HENRY COUNTIES UNTIL 1245 AM EDT...

At 1153 PM EDT...a strong thunderstorm was over Fincherville, or near
Jackson...moving northeast at 15 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of this storm include
Conyers, Covington, Oxford, Porterdale, Georgia International Horse
Park, Lakeview Estates, Ola, Magnet, Almon, Milstead, Oak Hill and
Rocky Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3375 8402 3365 8378 3342 8396 3340 8398
      3340 8397 3339 8397 3339 8398 3336 8401
      3336 8403 3341 8412
TIME...MOT...LOC 0353Z 208DEG 12KT 3339 8399
Special weather statement, Aug 3, 1:11 AM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
111 AM EDT FRI AUG 3 2018

GAZ047>049-059-030600-
Morgan GA-Walton GA-Jasper GA-Newton GA-
111 AM EDT FRI AUG 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN...
SOUTHEASTERN WALTON...NORTHERN JASPER AND SOUTHEASTERN NEWTON
COUNTIES UNTIL 200 AM EDT...

At 111 AM EDT...a strong thunderstorm was near Farrar, or 10 miles
north of Monticello...moving northeast at 20 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of this storm include
Madison, Rutledge, Newborn, Mansfield, Shady Dale, Calvin, Farrar,
Eudora, North Alcovy, Godfrey and Hard Labor Creek State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3354 8339 3332 8367 3343 8384 3371 8364
TIME...MOT...LOC 0511Z 218DEG 19KT 3345 8370

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 8:11 PM EDTSpecial Weather StatementFFCPike, Spalding, Talbot, Upson49 min
Aug 2, 9:03 PM EDTFlash Flood WarningFFCButts, Henry, Lamar, Pike, Spalding, Upson6 hr
Aug 2, 9:34 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale56 min
Aug 2, 9:39 PM EDTRiver Flood WarningFFCCoweta24 hr
Aug 2, 10:34 PM EDTSpecial Weather StatementFFCRockdale56 min
Aug 2, 11:54 PM EDTSpecial Weather StatementFFCRockdale51 min
Aug 3, 12:16 AM EDTFlash Flood WarningFFCHenry, Newton3 hr
Aug 3, 12:31 AM EDTAreal Flood WarningFFCCoweta, Fayette6 hr
Aug 3, 1:11 AM EDTSpecial Weather StatementFFCMorgan49 min
Aug 3, 1:30 AM EDTRiver Flood WarningFFCFayette, Fulton24 hr
Aug 3, 1:54 AM EDTRiver Flood WarningFFCGwinnett, Walton11 hr
Aug 3, 2:05 AM EDTRiver Flood WarningFFCGwinnett12 hr
Aug 3, 2:45 AM EDTSpecial Weather StatementFFCUnion45 min
Aug 3, 5:56 AM EDTRiver Flood WarningFFCCoweta, Fayette6 hr
Aug 3, 5:56 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding19 hr
Aug 3, 12:02 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding20 hr
Aug 3, 7:37 PM EDTSpecial Weather StatementFFCTowns, White38 min
Aug 3, 7:40 PM EDTSpecial Weather StatementFFCToombs65 min

Nearby

River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.